# SDR SWI2025F00136

- Difficulty date: July 9, 2024
- Submitted: January 30, 2025
- Operation: Air carrier
- Aircraft: N127SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000441
- Aircraft time: 24,920 hours, 14,506 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: RA54822-ETD2019-170-150865 MXCODEID49910-PR - 357 DENTS ON RH VERTICAL STABILIZER SKIN BETWEEN RIBS 1 - 14 AND FRONT SPAR AND REAR SPAR. DENTS FOUND TO BE WITHIN TEMPORARY ALLOWABLE DAMAGE PER ETD2019-170-150865. REQUIRES DET INSPECTION EVERY 750 FC PER ETD2019-170-150865, PART NUMBER:   - , SERIAL NUMBER: 17000441, POSITION:      (FILED CLOSED)    REPLACED VERTICAL SKIN P/N 170-63701-017 REF SRM 51-40-08 AND ETD 2024-170-004269A AND FEAM WO MIA-WA-11-2024 REV C CAMP CP 28768587
